# SDR UIEA2025012000092

- Difficulty date: January 22, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 101,694 hours, 21,099 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE - SECTION 41 - SERVICE DOOR CUTOUT AFT LOWER CORNER WITH A CRACK INDICATION AT HOLE 2 ON SKIN AND BEAR STRAP, POSITION 2 OÂ´CLOCK, SEE N.D.T. INSPECTION REPORT.( CRACK ON RH FUSELAGE, R1 DOOR CUTOUT, AFT LOWER CORNER ON SKIN WAS REPAIRED IAW SRM 53-10-01-2R-1 PAGE 1-17 REV 127. CATEGORY REPAIR "B". NO FURTHER DEFECTS NOTED. )
